Posted by: dominic | 2009-08-22

overactive adrenalin gland

what supplements or medication can i get to stop my adrenal glands from over producing this hormone as it gives me anxiety.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Please be so kind as to elaborate on your condition and advise me what tests were done to diagnose you with this condition. The doctor who made the diagnosis should be able to prescribe medication that will reduce your symptoms and the particular hormone in question.

It is very difficult for me to give advice, without the test results.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: dominic | 2009-08-24

its not cushions syndrome,i have aniety and he put me ciprelex,which isnt helping as much as to take the feeling away. so the adrenal glands are producing to much adrenalin which cause me to feel the fight or flight feeling.

my question is what can i take to slow the adrenal glands down to normal so i can get off the ciprelex.

Reply to dominic

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.